Coronary artery spasms due to tyrosine kinase inhibitors used in chronic myeloid leukemia
The Netherlands Journal of Medicine , Volume 76 - Issue 7 p. 330- 335
Tyrosine kinase inhibitors (TKIs) have changed the landscape of treatment for patients with chronic myeloid leukemia (CML) leading to a life expectancy comparable to the general population. Side effects commonly encountered during TKI treatment are pleural effusion due to use of dasatinib and vascular side effects due to nilotinib and ponatinib. Coronary artery spasm (CAS), although encountered during treatment with other chemotherapeutic drugs, have to our knowledge never been reported during TKI treatment. Here, we describe two cases of coronary artery spasms which are likely due to TKIs.
|BCR-ABL, Chronic myeloid leukemia, Coronary artery spasms, Off-side inhibitions, Tyrosine kinase inhibitors|
|The Netherlands Journal of Medicine|
|Organisation||Department of Hematology|
Fiets, R.B. (R. B.), Staal, A.H.J. (A. H.J.), Cramer, G.E. (G. E.), & Blijlevens, N.M. (2018). Coronary artery spasms due to tyrosine kinase inhibitors used in chronic myeloid leukemia. The Netherlands Journal of Medicine, 76(7), 330–335. Retrieved from http://hdl.handle.net/1765/110492